Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 14, NWS St. Louis, MO

February 6, 2008Osage County, Missouri

NWS St. Louis, MO issued this river flood warning at Feb 6, 2008, 3:05 AM CST for Osage County, Missouri. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2008, 3:05 AM CST (09:05 UTC)
Expired
Feb 6, 2008, 2:22 PM CST
In force
11 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Osage County, MO

The radar

The St Louis radar (KLSX), 106 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Maries River at Westphalia (WPHM7). The gauge peaked at 11.50 ft at Feb 6, 2008, 7:00 AM CST.

actionminormoderate05101502/0602/07
Action stage
8 ft
Minor stage
10 ft
Moderate stage
15 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06927000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 060905
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
305 AM CST WED FEB 06 2008

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

  MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY

.THIS FLOOD WARNING IS A RESULT OF 2 TO 4 INCHES OF PRECIPITATION THE 
PAST 24 HOURS.

RESIDUAL RUNOFF FROM THE RECENT HEAVY RAINS COULD CAUSE RIVER LEVELS
TO RISE EVEN HIGHER THAN PREDICTED.  THE NATIONAL WEATHER SERVICE
WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC151-070905-
/O.NEW.KLSX.FL.W.0014.080206T0905Z-080207T1818Z/
/WPHM7.1.ER.080206T0857Z.080206T1200Z.080206T1818Z.NO/
305 AM CST WED FEB 06 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MARIES RIVER NEAR WESTPHALIA.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:00 AM WEDNESDAY THE STAGE WAS 9.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT THIS MORNING 
  AND CONTINUE TO RISE TO NEAR 10.8 FEET BY THIS MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY THIS AFTERNOON.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   02/07  02/08  02/09  02/10  02/11

MARIES RIVER
  WESTPHALIA       10    9.8       5.0    3.0    2.6    2.5
3 follow-up statements
000 
WGUS83 KLSX 061327
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
727 AM CST WED FEB 06 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 
  THE MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY 

.THIS FLOOD STATEMENT IS BASED ON 2 TO 4 INCHES OF RAIN IN THE PAST
24 HOURS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

TURN AROUND DONT DROWN

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC151-071327-
/O.EXT.KLSX.FL.W.0014.000000T0000Z-080207T2205Z/
/WPHM7.1.ER.080206T0823Z.080206T1800Z.080206T2205Z.NO/
727 AM CST WED FEB 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE MARIES RIVER NEAR WESTPHALIA
* UNTIL THE WARNING IS CANCELLED.
* AT 7AM WEDNESDAY THE STAGE WAS 11.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 11.5 FEET BY LATE THIS
  AFTERNOON AND FALL BELOW THE FLOOD STAGE THIS AFTERNOON.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   02/07  02/08  02/09  02/10  02/11

MARIES RIVER
  WESTPHALIA       10   11.4       5.6    3.1    2.6    2.5    2.4
000 
WGUS83 KLSX 061628
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1028 AM CST WED FEB 06 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI..
  MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY 

.THIS FLOOD WARNING IS A RESULT OF THE EXCESSIVE RAINFALL IN PAST 24
HOURS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC151-071628-
/O.CON.KLSX.FL.W.0014.000000T0000Z-080207T2205Z/
/WPHM7.1.ER.080206T0823Z.080206T1330Z.080206T2205Z.NO/
1028 AM CST WED FEB 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE MARIES RIVER NEAR WESTPHALIA
* UNTIL THURSDAY AFTERNOON.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 10.6 FEET. 
* ONLY MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.5 FEET
  AROUND NOON TODAY AND FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.
  
$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   02/07  02/08  02/09  02/10  02/11

MARIES RIVER
  WESTPHALIA       10   10.6       5.7    3.1    2.5    2.4    2.4
000 
WGUS83 KLSX 062022
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
222 PM CST WED FEB 06 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY

.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION THE 
PAST 24 HOURS AND VERY LITTLE PRECIPITATION FORECAST IN THE NEXT 24 HOURS...

THE RIVER HAS CRESTED AND IS CONTINUING TO FALL AT THIS PRESENT TIME.

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC151-062052-
/O.CAN.KLSX.FL.W.0014.000000T0000Z-080207T2205Z/
/WPHM7.1.ER.080206T0823Z.080206T1330Z.080206T1641Z.NO/
222 PM CST WED FEB 06 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE MARIES RIVER NEAR WESTPHALIA.
* AT 2:00 PM WEDNESDAY THE STAGE WAS 7.3 FEET. 
* FELL BELOW FLOOD STAGE AT 10:41 AM WEDNESDAY.
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 4.5 FEET BY THURSDAY 
  MORNING.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   02/07  02/08  02/09  02/10  02/11

MARIES RIVER
  WESTPHALIA       10    7.3       4.5    3.0    2.5    2.4    2.4

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 5, 10:53 PM CST, 4 hours 12 minutes earlier.

Area forecast discussion, Feb 5, 10:53 PM CST, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
1053 PM CST TUE FEB 5 2008

.DISCUSSION...
ACTIVE WEATHER CONTINUES...WITH WARM FRONT LIFTING TOWARD THE I-44
CORRIDOR IN MISSOURI. THREAT OF SEVERE WEATHER LATE THIS AFTERNOON
AND EVENING ALONG AND SOUTH OF THIS BOUNDARY WHERE SPC HAS SLIGHT TO
MODERATE RISK ACROSS THE CWA. THREAT OF TORRENTIAL RAINFALL AND
FLASH FLOODING STILL VALID AS ATMOSPHERE IS MORE LIKE APRIL THAN
FEBRUARY IN THE WARM SECTOR...CHARACTERIZED BY +10 DEWPOINTS AT
850MB. WITH BOUNDARY REMAINING NEARLY STATIONARY THIS
EVENING...TRAINING OF CONVECTION IS LIKELY ALONG I-44 CORRIDOR IN
MISSOURI AND I-70 IN ILLINOIS...DIRECTLY THROUGH THE ST. LOUIS
METRO AREA. AREA IS SATURATED FROM SNOWMELT AND RAINFALL RECIEVED
OVER LAST 24 HOURS...SO FLASH FLOOD WATCH REMAINS IN EFFECT.

WINTER WEATHER ADVISORY FOR NORTHEAST MISSOURI AND WEST CENTRAL
ILLINOIS WILL BE LEFT IN TACT AS MINOR GLAZING IS POSSIBLE BEFORE A
TRANSITION TO ALL SNOW OVERNIGHT. MODEL CONSENSUS THIS MORNING WAS TO
SHIFT THE HEAVIEST SNOW AXIS A BIT FURTHER SOUTH...SO ACCUMULATIONS
HAVE BEEN ADJUSTED UP SLIGHTLY ACROSS THE ADVISED AREA. REMNANTS OF
THE DEFORMATION ZONE WILL MOVE ACROSS THE REMAINDER OF THE CWA
DURING THE DAY ON WEDNESDAY WITH TEMPERATURES NEARLY STEADY IN WAKE
OF COLD FRONT AND LOW PRESSURE SYSTEM.

NOTE...IF SOUTHWARD TREND CONTINUES ON 00Z MODEL RUN...WINTER STORM
WARNINGS WILL NEED TO REPLACE THE ADVISORY WITH ANOTHER ROW OR TWO
OF COUNTIES TO THE SOUTH BEING PLACED WITHIN AN ADVISORY. WILL LET
EVENING SHIFT DETERMINE IF ANY CHANGES ARE NEEDED AS LOCATION OF
DEFORMATION ZONE BECOMES MORE APPARENT TO OUR WEST.

SEVERAL CLIPPER TYPE SYSTEMS SLIDE ACROSS THE MIDDLE OF THE COUNTRY
THURSDAY AND FRIDAY...AS THE UPPER TROF DEEPENS AND PULLS EAST.
LIMITED AMOUNT OF MOISTURE AVAILABLE WITH THESE SYSTEMS...SO FOR NOW
HAVE KEPT SILENT 20 PERCENT POPS...UNTIL EXACT TRACK OF THESE
FEATURES CAN BE NAILED DOWN.

BIG CHANGE IN THE EXTENDED...AN ARCTIC COLD FRONT IS PROGGED TO MOVE
ACROSS THE FORECAST AREA ON SATURDAY. THE 12Z GFS...CANADIAN...AND
UKMET ALL AGREE THAT BELOW NORMAL TEMPERATURES ARE IN STORE FOR THE
FORECAST AREA. THEREFORE I SLASHED TEMPERATURES SATURDAY NIGHT
THROUGH SUNDAY NIGHT. TEMPERATURES SHOULD BEGIN TO MODERATE/REBOUND
EARLY NEXT WEEK AS THE ARCTIC HIGH MOVES EAST AND RETURN FLOW ENSUES.

CVKING

&&

.AVIATION...
FOR THE 06Z TAFS...MAIN SFC LOW HAS MOVED NEWD INTO SRN IN ATTM
WITH N-NWLY SFC WNDS BRINGING COLDER AIR SEWD THRU THE CWA ON THE
BACKSIDE OF THE SFC LOW. SHOULD BE PERIODS OF LIGHT RAIN AND
DRIZZLE IN STL/SUS FOR THE REMAINDER OF THE NGT. COU MAY HAVE
PERIODS OF LGT RAIN OR DRIZZLE CHANGING OVER TO FREEZING
RAIN/DRIZZLE AND SLEET BTWN 2 AND 3 AM...THEN TO LGT SNOW OR
FLURRIES BY 5 AM BASED ON LATEST NAM MDL FCST SOUNDING. UIN SHOULD
HAVE A MIX OF FREEZING RAIN AND SLEET CHANGING OVER TO SNOW BY 6
AM AND CONTG INTO THE AFTN HRS AS THE MID LVL LOW CURRENTLY NR THE
OK PNHDL REGION MOVES NEWD THRU E CNTRL MO BY 18Z WED WITH THE
DEFORMATION ZONE SETTING UP OVR NRN MO. THE LOW LVL STRATUS CLOUD
CEILING SHOULD CONT THRU THE NGT AND INTO THE MRNG HRS BELOW 1000
FT. THE CEILING MAY RISE TO BTWN 1000-1500 FT IN COU...STL AND SUS
WED AFTN.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...WINTER WEATHER ADVISORY UNTIL 6 AM CST WEDNESDAY FOR KNOX-LEWIS-
     MARION-SHELBY.

IL...WINTER WEATHER ADVISORY UNTIL 6 AM CST WEDNESDAY FOR ADAMS IL-
     BROWN IL.

&&

WFO LSX
Hazardous weather outlook, Feb 5, 10:38 PM CST, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1038 PM CST TUE FEB 5 2008

ILZ095-096-MOZ018-019-026-027-061200-
ADAMS IL-BROWN IL-KNOX-LEWIS-SHELBY-MARION-
1038 PM CST TUE FEB 5 2008

...WINTER WEATHER ADVISORY UNTIL 6 AM CST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS AND NORTHEAST MISSOURI.

.DAY ONE...TONIGHT

SNOW IS EXPECTED TO DEVELOP ACROSS NORTHEAST MISSOURI AND WEST
CENTRAL ILLINOIS AFTER MIDNIGHT. SNOW ACCUMULATION OF 2 TO 4 INCHES
IS POSSIBLE BY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

LIGHT SNOW IS EXPECTED TO CONTINUE ON WEDNESDAY MORNING...WITH UP
TO AN INCH OF ADDITIONAL ACCUMULATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

ILZ058>060-064-065-069-070-074-079-097>102-MOZ034>036-041-042-
047>052-059>065-072>075-084-085-099-061200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-PIKE IL-CALHOUN IL-JERSEY IL-
MADISON IL-ST. CLAIR IL-MONROE IL-MONROE-RALLS-PIKE-BOONE-AUDRAIN-
MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-
ST. CHARLES-FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-
WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
1038 PM CST TUE FEB 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

RAIN WILL CHANGE TO LIGHT SNOW EARLY WEDNESDAY MORNING. LITTLE OR
NO SNOW ACCUMULATION IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

In the hours before

Local storm report, Feb 5, 9:39 PM CST, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
939 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     FLASH FLOOD      FREDERICKTOWN           37.56N 90.30W
02/05/2008                   MADISON            MO   LAW ENFORCEMENT

            STANDING WATER 6 TO 8 INCHES DEEP IN SOME AREAS ON
            HIGHWAY 67 AND 72 EAST AND WEST OF FREDERICKTOWN.

0852 PM     FLASH FLOOD      STEELVILLE              37.97N 91.36W
02/05/2008                   CRAWFORD           MO   LAW ENFORCEMENT

            SEVERAL ROADS WITHIN THE COUNTY STILL UNDER A FOOT OF
            WATER...MAINLY LOW WATER CROSSINGS.

0325 PM     HAIL             WASHINGTON              38.55N 91.01W
02/05/2008  E0.75 INCH       FRANKLIN           MO   TRAINED SPOTTER

0320 PM     HAIL             2 W WASHINGTON          38.55N 91.05W
02/05/2008  E0.75 INCH       FRANKLIN           MO   BROADCAST MEDIA

0350 PM     HAIL             1 S OFALLON            38.77N 90.71W
02/05/2008  E0.88 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            DIME TO NICKEL SIZED HAIL 2.5 INCHES DEEP COVERING THE
            GROUND AT INTERSECTION OF HIGHWAY K AND MEXICO ROAD.

0505 PM     HEAVY RAIN       BOWLING GREEN           39.34N 91.20W
02/05/2008  M0.90 INCH       PIKE               MO   CO-OP OBSERVER

            RAINFALL SINCE 6 AM.

0925 PM     HEAVY RAIN       4 SE BELLEVIEW          37.64N 90.70W
02/05/2008  M1.59 INCH       IRON               MO   CO-OP OBSERVER

            SINCE 5 AM THIS MORNING.

0710 PM     FLASH FLOOD      PILOT KNOB              37.62N 90.64W
02/05/2008                   IRON               MO   LAW ENFORCEMENT

            WATER 6 TO 12 INCHES DEEP ON HIGHWAY 221 IN PILOT KNOB AT
            AN UNDERPASS.

0920 PM     FLASH FLOOD      SHIPMAN                 39.12N 90.05W
02/05/2008                   MACOUPIN           IL   LAW ENFORCEMENT

            FLOODING ON SOME ROADS...SHIPMAN VIADUCT CLOSED...ROUTE 4
            NORTH AND SOUTH VIADUCT CLOSED.

&&

SIPPRELL
Local storm report, Feb 5, 11:03 PM CST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1103 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     HEAVY RAIN       CUBA                    38.06N 91.40W
02/05/2008  M1.60 INCH       CRAWFORD           MO   TRAINED SPOTTER

            SINCE MIDNIGHT TO 9 PM.

1000 PM     HEAVY RAIN       1 S BELLEVILLE          38.52N 90.00W
02/05/2008  M1.67 INCH       ST. CLAIR          IL   TRAINED SPOTTER

            SINCE MIDNIGHT TO 10 PM.

0945 PM     FLOOD            POTOSI                  37.94N 90.78W
02/05/2008                   WASHINGTON         MO   LAW ENFORCEMENT

            LOTS OF LOW WATER CROSSINGS FLOODED...DITCHES AND CREEKS
            VERY FULL.

&&

SIPPRELL
Local storm report, Feb 5, 11:18 PM CST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1118 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     FARINA                  38.83N 88.78W
02/05/2008                   FAYETTE            IL   FIRE DEPT/RESCUE

            BARN STUCTURE OF WOOD AND STEEL COMPOSITE HEAVILY DAMAGED
            IN TOWN...HIGH SCHOOL GYM ROOF TOTALLY GONE....PARTS OF
            THE ROOF OF THE HIGH SCHOOL ITSELF ALSO RIPPED OFF...

0630 PM     TSTM WND DMG     FARINA                  38.83N 88.78W
02/05/2008                   FAYETTE            IL   FIRE DEPT/RESCUE

            FOUR SEMI TRACTOR TRAILERS BLOWN OVER ON INTERSTATE 57
            BETWEEN MILE MARKERS 133 AND 139.

&&

SIPPRELL
Local storm report, Feb 5, 11:35 PM CST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1135 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     SLEET            QUINCY                  39.93N 91.39W
02/05/2008  E0.00 INCH       ADAMS              IL   TRAINED SPOTTER

            LIGHT SLEET MIXED IN WITH RAIN.

&&

SIPPRELL
Local storm report, Feb 6, 1:19 AM CST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
119 AM CST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             2 W WASHINGTON          38.55N 91.05W
02/05/2008  E0.75 INCH       FRANKLIN           MO   BROADCAST MEDIA

0320 PM     HAIL             WASHINGTON              38.55N 91.01W
02/05/2008  E0.25 INCH       FRANKLIN           MO   AMATEUR RADIO

            MOSTLY PEA SIZE. A FEW PENNEY SIZE.

0325 PM     HAIL             WASHINGTON              38.55N 91.01W
02/05/2008  E0.75 INCH       FRANKLIN           MO   TRAINED SPOTTER

0325 PM     HAIL             3 S MARTHASVILLE        38.58N 91.05W
02/05/2008  E0.25 INCH       FRANKLIN           MO   TRAINED SPOTTER

            COVERING THE GROUND.

0334 PM     HAIL             DEFIANCE                38.63N 90.78W
02/05/2008  E0.88 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            HAIL COVERING THE GROUND. A MIX OF SIZES UP TO NICKEL
            SIZE.

0336 PM     FLASH FLOOD      OFALLON                38.78N 90.71W
02/05/2008                   ST. CHARLES        MO   TRAINED SPOTTER

            DARDENNE CREEK NEARING BANKFUL AT HIGHWAY K.

0341 PM     HAIL             OFALLON                38.78N 90.71W
02/05/2008  E0.75 INCH       ST. CHARLES        MO   NWS EMPLOYEE

            REPORTED BY NWS EMPLOYEE.

0343 PM     HAIL             OFALLON                38.78N 90.71W
02/05/2008  E0.25 INCH       ST. CHARLES        MO   NWS EMPLOYEE

            NUMEROUS REPORTS OF PEA SIZE HAIL IN OFALLON.

0344 PM     HAIL             OFALLON                38.78N 90.71W
02/05/2008  E0.75 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            AT MEXICO ROAD AND HWY K.

0347 PM     HAIL             OFALLON                38.78N 90.71W
02/05/2008  E0.25 INCH       ST. CHARLES        MO   NWS EMPLOYEE

            LOTS OF PEA SIZE HAIL AT I-70 AND HWY K/M. CAUSING
            TRAFFIC PROBLEMS.

0347 PM     HAIL             OFALLON                38.78N 90.71W
02/05/2008  E0.75 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            HWY K AND FEISE ROAD.

0350 PM     HAIL             1 S OFALLON            38.77N 90.71W
02/05/2008  E0.88 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            DIME TO NICKEL SIZED HAIL 2.5 INCHES DEEP COVERING THE
            GROUND AT INTERSECTION OF HIGHWAY K AND MEXICO ROAD.

0356 PM     HAIL             OFALLON                38.78N 90.71W
02/05/2008  E0.75 INCH       ST. CHARLES        MO   NWS EMPLOYEE

            OFF OF MEXICO ROAD. HAIL UP TO PENNY SIZE COVERING THE
            GROUND. STORM DRAINS BECOMING CLOGGED CAUSING SOME
            PONDING OF WATER.

0356 PM     HAIL             OFALLON                38.78N 90.71W
02/05/2008  E0.75 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            NUMEROUS REPORTS OF HAIL UP TO PENNY SIZE COVERING THE
            GOUND. STORM DRAINS BECOMING CLOGGED CAUSNING PONDING OF
            WATER.

0405 PM     HAIL             GRAFTON                 38.97N 90.43W
02/05/2008  E0.75 INCH       JERSEY             IL   TRAINED SPOTTER

            PEA TO PENNY SIZE HAIL.

0410 PM     HAIL             5 E JERSEYVILLE         39.12N 90.23W
02/05/2008  E0.75 INCH       JERSEY             IL   TRAINED SPOTTER

            MOSTLY PEA SIZE WITH SOME UP TO PENNY SIZE.

0410 PM     FLASH FLOOD      OFALLON                38.78N 90.71W
02/05/2008                   ST. CHARLES        MO   BROADCAST MEDIA

            BRYAN ROAD NEAR HIGHWAY N CLOSED DUE TO FLOODING.

0425 PM     HAIL             SUNSET HILLS            38.54N 90.42W
02/05/2008  E0.25 INCH       ST. LOUIS          MO   TRAINED SPOTTER

0428 PM     HAIL             WELDON SPRING           38.72N 90.65W
02/05/2008  E0.25 INCH       ST. CHARLES        MO   OFFICIAL NWS OBS

            PEA SIZE HAIL AND HEAVY RAIN AT THE NWS OFFICE.

0429 PM     HEAVY RAIN       CARLINVILLE             39.28N 89.88W
02/05/2008  E0.00 INCH       MACOUPIN           IL   EMERGENCY MNGR

            1 INCH OF RAIN IN 1 HOUR. PONDING OF WATER ON ROADS IN
            VIRDEN.

0437 PM     HAIL             POTOSI                  37.94N 90.78W
02/05/2008  E0.50 INCH       WASHINGTON         MO   AMATEUR RADIO

            PEA TO 1/2 INCH HAIL.

0437 PM     FLASH FLOOD      PORTAGE DES SIOUX       38.93N 90.34W
02/05/2008                   ST. CHARLES        MO   TRAINED SPOTTER

            ROADS FLOODED NEAR PORTGAGE DES SIOUX.

0445 PM     HAIL             DE SOTO                 38.14N 90.56W
02/05/2008  E0.25 INCH       JEFFERSON          MO   AMATEUR RADIO

0454 PM     HEAVY RAIN       PARK HILLS              37.85N 90.53W
02/05/2008  E0.00 INCH       ST. FRANCOIS       MO   TRAINED SPOTTER

            MINOR FLOODING/PONDING OF WATER ON AREA ROADS.

0454 PM     HAIL             VALLEY PARK             38.55N 90.48W
02/05/2008  E0.25 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            PEA SIZE HAIL AT HWY 141 AND BIG BEND ROAD.

0502 PM     HEAVY RAIN       UNION                   38.45N 91.01W
02/05/2008  E0.00 INCH       FRANKLIN           MO   TRAINED SPOTTER

            MINOR FLOODING/PONDING OF WATER ON ROADS FROM UNION TO
            WASHINGTON. SOME DRAINAGE PROBLEMS REPORTED IN
            WASHINGTON.

0505 PM     HEAVY RAIN       BOWLING GREEN           39.34N 91.20W
02/05/2008  M0.90 INCH       PIKE               MO   CO-OP OBSERVER

            RAINFALL SINCE 6 AM.

0505 PM     HEAVY RAIN       GODFREY                 38.97N 90.19W
02/05/2008  E0.00 INCH       MADISON            IL   AMATEUR RADIO

            MINOR FLOODING/PONDING OF WATER ON ROADS IN ALTON AND
            GODFREY.

0508 PM     HAIL             WATERLOO                38.33N 90.16W
02/05/2008  E0.25 INCH       MONROE             IL   EMERGENCY MNGR

            PEAS SIZE HAIL AND WINDS ESTIMATED AT 45 MPH ON THE WEST
            SIDE OF WATERLOO. FROM THE 911 OFFICE.

0516 PM     FLASH FLOOD      CARLINVILLE             39.28N 89.88W
02/05/2008                   MACOUPIN           IL   TRAINED SPOTTER

            BRIAR CREEK FLOODING. MINOR FLOODING THUS FAR ON AREA
            STREETS.

0516 PM     FLASH FLOOD      3 S CARLINVILLE         39.24N 89.88W
02/05/2008                   MACOUPIN           IL   AMATEUR RADIO

            BIRD TOWNSHIP. 6 INCHES OF WATER OVER ROADS.

0545 PM     HEAVY RAIN       RAYMOND                 39.32N 89.57W
02/05/2008  E0.00 INCH       MONTGOMERY         IL   AMATEUR RADIO

            6-8 INCHES OF WATER OVER ROUTE 127.

0545 PM     HEAVY RAIN       JERSEYVILLE             39.12N 90.33W
02/05/2008  E0.00 INCH       JERSEY             IL   AMATEUR RADIO

            3-4 INCHES OF WATER OVER ROUTE 16.

0545 PM     TSTM WND DMG     5 W ASHLEY              38.33N 89.28W
02/05/2008                   WASHINGTON         IL   LAW ENFORCEMENT

            BARN DOORS BLOWN IN. TIME APPROXIMATE.

0547 PM     HEAVY RAIN       MARISSA                 38.26N 89.75W
02/05/2008  E0.00 INCH       ST. CLAIR          IL   BROADCAST MEDIA

            MINOR FLOODING/PONDING OF WATER IN MARISSA. SMALL CREEKS
            ARE FULL AND STARTING TO OVERFLOW.

0547 PM     HEAVY RAIN       OFALLON                38.78N 90.71W
02/05/2008  M3.40 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            RAINFALL TODAY.

0550 PM     TSTM WND DMG     HOYLETON                38.45N 89.27W
02/05/2008                   WASHINGTON         IL   LAW ENFORCEMENT

            POWER LINES REPORTED DOWN IN THE HOYLETON AREA. TIME
            APPROXIMATE.

0605 PM     HAIL             8 S SPARTA              38.04N 89.72W
02/05/2008  E0.25 INCH       RANDOLPH           IL   BROADCAST MEDIA

0606 PM     HEAVY RAIN       OLD MINES               38.02N 90.77W
02/05/2008  E0.00 INCH       WASHINGTON         MO   CO-OP OBSERVER

            WATER FROM OLD MINES CREEK RIGHT UP TO HWY 21.

0606 PM     HEAVY RAIN       BISMARCK                37.77N 90.62W
02/05/2008  E0.00 INCH       ST. FRANCOIS       MO   TRAINED SPOTTER

            MINOR FLOODING/PONDING OF WATER ON ROADS IN TOWN.

0610 PM     TSTM WND DMG     CENTRALIA               38.52N 89.13W
02/05/2008                   MARION             IL   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN. ONE TREE ON A MOBILE HOME AND
            ANOTHER ON A VEHICLE.

0615 PM     TSTM WND DMG     SALEM                   38.63N 88.95W
02/05/2008                   MARION             IL   LAW ENFORCEMENT

            SOME TREES AND A FEW POWER LINES REPORTED DOWN IN SALEM.

0615 PM     TSTM WND DMG     SALEM                   38.63N 88.95W
02/05/2008                   MARION             IL   LAW ENFORCEMENT

            REPORTS OF TREES AND POWER LINES DOWN SOUTH OF SALEM.
            ALSO A REPORT OF TRACTOR-TRAILERS BLOWN OVER ON I-57 AT
            MILE MARKER 137. POSSIBLE INJURIES, BUT NOT CONFIRMED
            YET. TIME APPROXIMATE.

0630 PM     TSTM WND DMG     FARINA                  38.83N 88.78W
02/05/2008                   FAYETTE            IL   FIRE DEPT/RESCUE

            FOUR SEMI TRACTOR TRAILERS BLOWN OVER ON INTERSTATE 57
            BETWEEN MILE MARKERS 133 AND 139.

0630 PM     TSTM WND DMG     FARINA                  38.83N 88.78W
02/05/2008                   FAYETTE            IL   FIRE DEPT/RESCUE

            BARN STUCTURE OF WOOD AND STEEL COMPOSITE HEAVILY DAMAGED
            IN TOWN...HIGH SCHOOL GYM ROOF TOTALLY GONE....PARTS OF
            THE ROOF OF THE HIGH SCHOOL ITSELF ALSO RIPPED OFF...

0710 PM     FLASH FLOOD      PILOT KNOB              37.62N 90.64W
02/05/2008                   IRON               MO   LAW ENFORCEMENT

            WATER 6 TO 12 INCHES DEEP ON HIGHWAY 221 IN PILOT KNOB AT
            AN UNDERPASS.

0720 PM     HAIL             ANNAPOLIS               37.36N 90.70W
02/05/2008  E0.25 INCH       IRON               MO   TRAINED SPOTTER

0722 PM     FLASH FLOOD      FREDERICKTOWN           37.56N 90.30W
02/05/2008                   MADISON            MO   LAW ENFORCEMENT

            STANDING WATER 6 TO 8 INCHES DEEP IN SOME AREAS ON
            HIGHWAY 67 AND 72 EAST AND WEST OF FREDERICKTOWN.

0852 PM     FLASH FLOOD      STEELVILLE              37.97N 91.36W
02/05/2008                   CRAWFORD           MO   LAW ENFORCEMENT

            SEVERAL ROADS WITHIN THE COUNTY STILL UNDER A FOOT OF
            WATER...MAINLY LOW WATER CROSSINGS.

0901 PM     HEAVY RAIN       CUBA                    38.06N 91.40W
02/05/2008  M1.60 INCH       CRAWFORD           MO   TRAINED SPOTTER

            SINCE MIDNIGHT TO 9 PM.

0920 PM     FLASH FLOOD      SHIPMAN                 39.12N 90.05W
02/05/2008                   MACOUPIN           IL   LAW ENFORCEMENT

            FLOODING ON SOME ROADS...SHIPMAN VIADUCT CLOSED...ROUTE 4
            NORTH AND SOUTH VIADUCT CLOSED.

0925 PM     HEAVY RAIN       4 SE BELLEVIEW          37.64N 90.70W
02/05/2008  M1.59 INCH       IRON               MO   CO-OP OBSERVER

            SINCE 5 AM THIS MORNING.

0945 PM     FLOOD            POTOSI                  37.94N 90.78W
02/05/2008                   WASHINGTON         MO   LAW ENFORCEMENT

            LOTS OF LOW WATER CROSSINGS FLOODED...DITCHES AND CREEKS
            VERY FULL.

1000 PM     HEAVY RAIN       1 S BELLEVILLE          38.52N 90.00W
02/05/2008  M1.67 INCH       ST. CLAIR          IL   TRAINED SPOTTER

            SINCE MIDNIGHT TO 10 PM.

1135 PM     SLEET            QUINCY                  39.93N 91.39W
02/05/2008  E0.00 INCH       ADAMS              IL   TRAINED SPOTTER

            LIGHT SLEET MIXED IN WITH RAIN.

&&

SIPPRELL

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 6:13 PM CSTFlash Flood WarningLSXJefferson, Washington5 hr
Feb 5, 7:24 PM CSTFlash Flood WarningLSXIron, Madison, Reynolds, Sainte Genevieve, Saint Francois6 hr
Feb 5, 7:40 PM CSTRiver Flood WarningLSXMarion25 hr
Feb 5, 8:54 PM CSTFlash Flood WarningLSXCrawford4 hr

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.